# SDR SWAA2022110159201

- Difficulty date: October 12, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N204WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29855
- Aircraft time: 59,632 hours, 35,273 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - SUPPORT BETWEEN BS 907 TO BS 927 RBL 6 AT AFT CARGO COMPARTMENT (2E/A) 2022-517302 / [01] REPLACED NEW ANGLE - SUPPORT(STIFFENER) BETWEEN BS 907 TO BS 927 RBL 6 TO RBL 19 AT AFT CARGO COMPARTMENT (2E/A) AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN OFFS BELOW.;[02] REPLACED ANGLE - SUPPORT(STIFFENER) BETWEEN BS 907 TO BS 927 RBL 6 TO RBL 19 AT AFT CARGO COMPARTMENT (2E/A) AND FASTENERS IAW B737-700 SRM 51-10-02 ITEM 9 AND DWG 141A7221 SHEET 17 REV D. SEE INDIVIDUAL SIGN OFFS BELOW.;[03] CERTIFIED RII WORK PERFORMED.  SEE INDIVIDUAL SIGNOFFS BELOW.
